Translator Disclaimer
1995 Stability for a class of semilinear parabolic equations
Anna Buttu
Differential Integral Equations 8(5): 1145-1156 (1995).

Abstract

We state a global existence and decay result for a class of semilinear evolution equations in a Banach space. The result is applied to semilinear parabolic equations of second and fourth order in $[0, \infty)\times \Bbb R^n.$

Citation

Download Citation

Anna Buttu. "Stability for a class of semilinear parabolic equations." Differential Integral Equations 8 (5) 1145 - 1156, 1995.

Information

Published: 1995
First available in Project Euclid: 20 May 2013

zbMATH: 0824.34071
MathSciNet: MR1325550

Subjects:
Primary: 34G20
Secondary: 34D99, 35B35, 35K55

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.8 • No. 5 • 1995
Back to Top